MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS FIXED POST, CRESCENT PAD, INCLUDES SKIN PREP; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

BARD ACCESS SYSTEMS STATLOCK PICC PLUS FIXED POST, CRESCENT PAD, INCLUDES SKIN PREP; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of jubux364 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (jubux364) have been reported from the same patient.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported that the adhesive on the statlock was not holding.It was stated the adhesive did not last a full day.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the adhesive backing was not holding was inconclusive since the original complaint sample was not returned for investigation.Two picc statlock stabilization devices were returned for investigation with packaging from lot #jubux364.The expiration date was 2020-06-28.The returned statlock stabilization devices revealed that each half of the paper backing was misaligned with the other half.It appears that the backing may have been removed and reapplied to the adhesive substrate.After removing the paper backing, the surface of the adhesive substrate was noted to be glossy.The returned devices were compared to an unused statlock device.The unused device exhibited a similar glossy adhesive surface.A tactual investigation revealed that the tack of the complaint samples was similar to the tack of the unused device.The complaint samples were adhered to the inside surface of the tyvek sheet from the packaging.An unused device was also adhered to the tyvek sheet and the retentions properties of the substrates were similar and revealed nothing remarkable.Since the original sample was not returned, the complaint was inconclusive.The product ifu states, ¿do not use the statlock® device where loss of adherence could occur, such as with a confused patient, diaphoretic or nonadherent skin, or when the access device is not monitored daily.¿ the ifu indicates to remove oil and moisturizer from targeted skin area.The ifu also states, ¿prepare targeted statlock® stabilization device area using alcohol, to remove oil and moisture, and skin prep for skin protection and enchanced adhesion.Allow to dry completely as contact with alcohol can weaken bonding of components and pad adherence.Always connect statlock® stabilization device to catheter before adhering pad to skin.¿ a lot history review (lhr) of jubux364 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (jubux364) have been reported from the same patient.
 
Event or Problem Description

Brand Name
STATLOCK PICC PLUS FIXED POST, CRESCENT PAD, INCLUDES SKIN PREP
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7283641
Report Number3006260740-2018-00239
Device Sequence Number1824075
Product Code KMK
UDI-Device Identifier00801741083389
UDI-Public(01)00801741083389
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2020
Device Model NumberN/A
Device Catalogue NumberVPPDFP
Device Lot NumberJUBUX364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2018
Event Location Home
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/23/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1